# SDR SWIA201743480

- Difficulty date: June 17, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 32,170 hours, 28,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR SUPPORT HAS CORROSION AROUND NUTPLATE HOLES BS 559+80 - 621.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW REO.
